| Model Number |
6124-21 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during anastomosis of ureter, the suture broke.2 additional sutures had to be used to resolve the issue in order to complete the case.This resulted to increased manipulation and trauma to ureter.Anesthesia time was extended by one hour.